Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Adverse reaction after taking medicine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hello?
Doctor :   hi
Doctor :   how can i help you
User :   umm today.. i just took a pill that my mom gave me.. because i was sick
User :   and then few hours later my eyes get swollen, my back ear gets red and my belly bottom becomes red..
Doctor :   what pill was been taken by you? Can you name it?
User :   i think my mother gave me a pill called
User :   wait hold on
Doctor :   are you having fever?
User :   yea
User :   it was buckles
Doctor :   ok
User :   buclys
User :   wait
User :   buckleys
Doctor :   any other complaints you had?
User :   my back head hurts alot too
Doctor :   ok
Doctor :   how are you feeling after taking the tablets?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor